RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 177–179 (Mi umn8483)  

Methodical issues

An attempt to present the theory of determinants without the theory of substitutions

G. E. Shilov


Full text: PDF file (325 kB)

Bibliographic databases:


Citation: G. E. Shilov, “An attempt to present the theory of determinants without the theory of substitutions”, Uspekhi Mat. Nauk, 5:5(39) (1950), 177–179

Citation in format AMSBIB
\Bibitem{Shi50}
\by G.~E.~Shilov
\paper An attempt to present the theory of determinants without the theory of substitutions
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 177--179
\mathnet{http://mi.mathnet.ru/umn8483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=37817}
\zmath{https://zbmath.org/?q=an:0039.01001}


Linking options:
  • http://mi.mathnet.ru/eng/umn8483
  • http://mi.mathnet.ru/eng/umn/v5/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:423
    Full text:228
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019